# SDR USAA2012082900020

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,077 hours, 21,284 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - RIGHT MLG ACTUATOR BEARING ATTACH LUG AT SPAR HAS PITTING CORROSION ON LOWER FACE AROUND EDGE OF BRASS SLEEVE.  REPAIRED RIGHT MLG ACTUATOR FITTING LOWER SURFACE AND CHAMFER IAW EA 203233.
